# SDR 120B2020070900050

- Difficulty date: July 9, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fire Seal
- Part number: 491C131352004
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBOARD THRUST REVERSER UPPER FIRE SEAL IS DAMAGED.
